# SDR SWIA972444

- Difficulty date: March 21, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N290SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120317
- Aircraft time: 11,808 hours, 16,923 cycles
- Engine: Pwa PW118B
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adj
- Location: Fuel Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FUEL DOOR CAMLOCK IS LOOSE (ON RIGHT HAND SIDE).  ABORTED TAKEOFF.  ADJUSTED SWITCH ON INBOARD FUELING DOOR.  OPS CHECK GOOD.
